# SDR SWIA200922914

- Difficulty date: October 16, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 2,558 hours, 1,488 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ILLUMINATED ON APPROACH.  (FLT 4813)  REPINNED CONNECTOR, REPLACED BREAKER, AND REPLACED JB11 PCB NR 4.
